Q: What is the use of the Sompraz D 40 capsule?
A: Sompraz D 40 capsule is used to treat gastroesophageal reflux disease (GERD) in adults when GERD does not respond to esomeprazole medicine alone. The condition leads to acid regurgitating from the stomach into the food pipe, causing heartburn, chest discomfort and acidity.
Q: The capsule can be consumed after the meal?
A: Sompraz D 40 capsule must not be taken after food as food interacts with the absorption of the medicine. It must be taken at least 1 hour before food.
Q: How long does Sompraz D 40 capsule take to show its action?
A: It takes approximately 1 hour after taking a dose for Sompraz D 40 capsule to act. However, this varies among individuals depending on their physiology.
Q: Taking Sompraz D 40 capsule and Itraconazole is safe?
A: Avoid taking the medicine with Itraconazole as it reduces the absorption of Itraconazole, reducing its effect. You must consult the doctor before taking Itraconazole when on treatment with the medicine.
Q: Sompraz 40 Or Sompraz D 40 capsule which is better to take?
A: Sompraz 40 capsule contains esomeprazole, where Sompraz D 40 capsule contains a combination of esomeprazole and domperidone. Both are used for gastroesophageal reflux disease (GERD), but Sompraz D 40 capsule is used when GERD does not respond to esomeprazole treatment alone. The doctor will prescribe you one of the medicines after accessing the condition.
Q: Can Sompraz D 40 capsule be used for treating allergies?
A: No, the Somprax D 40 is an acidity medicine it does not have any anti-allergic actions. It should not be used for the treatment of allergies.
Q: Does Sompraz D 40 capsule cause constipation?
A: Yes, constipation is a common side effect of this combination medicine. It may affect may up to 1 in 10 people who are taking this medicine.
Q: Does Sompraz D 40 lead to a change in stool colour?
A: Sompraz D 40 is not known to cause changes in stool colouration. However, if you have black, tarry bowel motions (stools) or notice blood in your bowel motions discontinue the medicine and seek immediate medical advice. This could be a sign of bleeding in the stomach or intestines.